Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.69
Fulltext available Open Access
DC FieldValueLanguage
dc.contributor.authorMedviďová-Lukáčová, Mária-
dc.contributor.authorKraft, Marcus-
dc.contributor.authorNoelle, Sebastian-
dc.date.accessioned2005-12-21T14:36:52Zde_DE
dc.date.available2005-12-21T14:36:52Zde_DE
dc.date.issued2005-05-
dc.identifier.citationPreprint. Published in: Journal of Computational PhysicsVolume 221, Issue 1, 20 January 2007, Pages 122-147de_DE
dc.identifier.urihttp://tubdok.tub.tuhh.de/handle/11420/71-
dc.description.abstractWe present a new well-balanced finite volume method within the framework of the finite volume evolution Galerkin (FVEG) schemes. The methodology will be illustrated for the shallow water equations with source terms modelling the bottom topography and Coriolis forces. Results can be generalized to more complex systems of balance laws. The FVEG methods couple a finite volume formulation with approximate evolution operators. The latter are constructed using the bicharacteristics of the multidimensional hyperbolic systems, such that all of the infinitely many directions of wave propagation are taken into account explicitly. We derive a well-balanced approximation of the integral equations and prove that the FVEG scheme is well-balanced for the stationary steady states as well as for the steady jets in the rotational frame. Several numerical experiments for stationary and quasi-stationary states as well as for steady jets confirm the reliability of the well-balanced FVEG scheme.en
dc.language.isoende_DE
dc.relation.ispartofseriesPreprints des Institutes für Mathematik;Bericht 88-
dc.rightsinfo:eu-repo/semantics/openAccess-
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjectwell-balanced schemesde_DE
dc.subjectsteady statesde_DE
dc.subjectsystems of hyperbolic balance lawsde_DE
dc.subject.ddc510: Mathematikde_DE
dc.titleWell-balanced finite volume evolution Galerkin methods for the shallow water equationsde_DE
dc.typePreprintde_DE
dc.date.updated2005-12-21T14:36:53Zde_DE
dc.identifier.urnurn:nbn:de:gbv:830-opus-1242de_DE
dc.identifier.doi10.15480/882.69-
dc.type.dinipreprint-
dc.subject.gndErhaltungssatzde
dc.subject.gndEvolutionsoperatorde
dc.subject.ddccode510-
dc.subject.msc65L05:Initial value problemsen
dc.subject.msc65N06:Finite difference methodsen
dc.subject.msccode65L05-
dc.subject.msccode65N06-
dcterms.DCMITypeText-
tuhh.identifier.urnurn:nbn:de:gbv:830-opus-1242de_DE
tuhh.publikation.typpreprintde_DE
tuhh.opus.id124de_DE
tuhh.oai.showtruede_DE
dc.identifier.hdl11420/71-
tuhh.abstract.englishWe present a new well-balanced finite volume method within the framework of the finite volume evolution Galerkin (FVEG) schemes. The methodology will be illustrated for the shallow water equations with source terms modelling the bottom topography and Coriolis forces. Results can be generalized to more complex systems of balance laws. The FVEG methods couple a finite volume formulation with approximate evolution operators. The latter are constructed using the bicharacteristics of the multidimensional hyperbolic systems, such that all of the infinitely many directions of wave propagation are taken into account explicitly. We derive a well-balanced approximation of the integral equations and prove that the FVEG scheme is well-balanced for the stationary steady states as well as for the steady jets in the rotational frame. Several numerical experiments for stationary and quasi-stationary states as well as for steady jets confirm the reliability of the well-balanced FVEG scheme.de_DE
tuhh.publisher.doi10.1016/j.jcp.2006.06.015-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.identifier.doi10.15480/882.69-
tuhh.type.opusPreprint (Vorabdruck)-
tuhh.institute.germanMathematik E-10de
tuhh.institute.englishMathematics E-10en
tuhh.institute.id47de_DE
tuhh.type.id22de_DE
tuhh.type.id20-
tuhh.gvk.hasppnfalse-
tuhh.series.namePreprints des Institutes für Mathematik-
dc.type.driverpreprint-
dc.identifier.oclc930768123-
dc.type.casraiOther-
tuhh.relation.ispartofseriesPreprints des Institutes für Mathematikde_DE
tuhh.relation.ispartofseriesnumber88de_DE
dc.identifier.scopus2-s2.0-33846137646-
datacite.resourceTypeOther-
datacite.resourceTypeGeneralText-
item.languageiso639-1en-
item.grantfulltextopen-
item.creatorOrcidMedviďová-Lukáčová, Mária-
item.creatorOrcidKraft, Marcus-
item.creatorOrcidNoelle, Sebastian-
item.mappedtypePreprint-
item.tuhhseriesidPreprints des Institutes für Mathematik-
item.creatorGNDMedviďová-Lukáčová, Mária-
item.creatorGNDKraft, Marcus-
item.creatorGNDNoelle, Sebastian-
item.seriesrefPreprints des Institutes für Mathematik;88-
item.fulltextWith Fulltext-
item.openairetypePreprint-
item.openairecristypehttp://purl.org/coar/resource_type/c_816b-
item.cerifentitytypePublications-
crisitem.author.deptMathematik E-10-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
Appears in Collections:Publications with fulltext
Files in This Item:
File Description SizeFormat
rep88.pdf1,62 MBAdobe PDFView/Open
Thumbnail
Show simple item record

Page view(s)

491
Last Week
4
Last month
10
checked on Aug 8, 2022

Download(s)

315
checked on Aug 8, 2022

SCOPUSTM   
Citations

51
Last Week
0
Last month
0
checked on Jun 30, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.